# SDR FDEA2020070201416

- Difficulty date: June 30, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 66,366 hours, 25,624 cycles
- System (JASC): 2564 · Life Raft
- Part: Battery
- Condition: Discharged
- Location: Life Raft
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 RAFT BATTERY GAUGE IN DOOR OUT OF GREEN BAND.
